# SDR SWAA2021061774480

- Difficulty date: May 7, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967 Rbl 5-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA FLOOR BEAM BS 967 AND RBL-5 TO RBL-45 SEVERAL SPOTS WITH EVIDENCE OF SURFACE CORROSION AROUND FASTENER HOLES MKD 126-19 ; / STEP #3 PERFORMED HFEC INSP ON BLEND OUT AREA IAW B737 NDT PART 6 51-00-00 PROC. 23 NO CRACKS.; STEP #6 PERFORMED HFEC ROTO INSP ON FASTENER HOLE IN BLEND OUT AREA IAW B737 NDT PART 6 51-00-00 PROC 16; NO CRACKS. DURING ACCOMPLISHMENT OF TASK 5370-E-16398-NG CORROSION WAS FOUND COMMON TO THE UPPER SURFACE OF THE FLOOR BEAM PN 147A5505-6 AROUND FASTENER HOLES BETWEEN RBL 5 AND RBL 45. AFTER CORROSION REMOVAL, A SPOT AT RBL 29 AROUND EXISTING FASTENER HOLE WITH A MINIMUM VALUE OF REMAINING THICKNESS OF 0.104 INCH, IS OUT OF LIMITS PER B737-700 SRM 53-70-1A-1 FIGURE 103. ALL OTHER AREAS FROM RBL 5 TO RBL 45 WERE FOUND TO BE WITHIN LIMITS PER B737-700 SRM 53-70-1A-1 FIGURE 103.
